Couldn't find what you looking for?

TRY OUR SEARCH!

Alright, so in march i had unprotected sex (really stupid i know) and really wasn't sure if he pulled out fast enough. So the next morning as soon as CVS opened i went inside and bought the plan b pill. After taking it, my period came a few (maybe 3/4) days later. This month it hasn't come yet. My period usually comes on the 12th, its now the 20th. I'm not sure if i should be worried or not. Am i ok, or do i need to take that trip to the doctor?

Loading...

Hello,

the first thing I'd recommend you is to change your username - it's better not to put your real name online (in case I'm wrong, sorry - I just like to be cautious).

Now, plan B literally is a large dose of contraceptive hormones, the same ones found in birth control pills. These hormones directly affect your ovulation and menstrual cycle, so it's expected that the first period or two after taking the pill be different than your regular one, be it few days late ot few days early. And this effect can continue to your second period. But, sorry if I missed, but did you take home pregnancy test?

Nicole

Reply

Loading...